(2 Tablets per Packet, 250 Packets per Unit Dose Box)
Compares to Excedrin.
Coated tablets. For extra strength relief from the pain of headache, toothache, muscle aches and arthritis.
Contains:
- Acetaminophen (250 mg/Tablet)
- Aspirin (250 mg/Tablet)
- Caffeine (65 mg/Tablet)





